Convex Hamilton-Jacobi Equations Under Superlinear Growth Conditions on Data - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Applied Mathematics and Optimization Année : 2011

Convex Hamilton-Jacobi Equations Under Superlinear Growth Conditions on Data

Résumé

Unbounded stochastic control problems may lead to Hamilton-Jacobi-Bellman equations whose Hamiltonians are not always defined, especially when the diffusion term is unbounded with respect to the control. We obtain existence and uniqueness of viscosity solutions growing at most like o(1+|x| (p) ) at infinity for such HJB equations and more generally for degenerate parabolic equations with a superlinear convex gradient nonlinearity. If the corresponding control problem has a bounded diffusion with respect to the control, then our results apply to a larger class of solutions, namely those growing like O(1+|x| (p) ) at infinity. This latter case encompasses some equations related to backward stochastic differential equations.
Fichier non déposé

Dates et versions

hal-00584390 , version 1 (08-04-2011)

Identifiants

  • HAL Id : hal-00584390 , version 1

Citer

Francesca da Lio, Olivier Ley. Convex Hamilton-Jacobi Equations Under Superlinear Growth Conditions on Data. Applied Mathematics and Optimization, 2011, 63 (3), pp.309-339. ⟨hal-00584390⟩
157 Consultations
0 Téléchargements

Partager

Gmail Facebook X LinkedIn More